# SDR ASAA2019083130592

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 44,325 hours, 13,349 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 7590361101
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER INDICATOR OUT. NEEDS SERVICING. GROUNDED - YES. REMOVED AND REPLACED APU OIL FILTER PER AMM 49-91-13-600-801. OPS CHECK GOOD.
